hi, i was on da shot for about 1-2yrs, i stoped taking it since 2008 so now i want to have a baby, but now am worried will i ever have another baby?


If you were on DepoProvera,

If you were on DepoProvera, it could be some time before your periods return to normal (up to 12 months). However, for most women return of fertility takes less than one year. If your last shot was over a year ago, and you are not using any other hormonal method, then your normal cycle and fertility should have returned by now.

If you have been trying for a baby without any luck, then there is probably another reason for your difficulty. Many things can cause impaired fertility, including stress, poor diet, STDs, previous infection, prior pregnancy, or prior abortions. You should consult with a fertility specialist for an examination to determine what else might be the cause of the problem.

Best of luck,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.

randomness